PND started Seroxat. Yuk!

(6 Posts)
Lucylockett106 Mon 30-Jul-12 07:16:13

Hi. Went to GP finally and he gave me seroxat. I've been taking them for about 9 days and the side effects are awful. Started with horrendous nausea and last 3 days I've had constant sweats, I thought my son had wet the bed but it wa me sweating... Its disgusting. Anyone know how long the side effects last and how quick they will pick me up? I feel worse than I did before I went!

PiratesMolMabel Mon 30-Jul-12 08:10:45

I spent a couple of years on seroxat. Like you I found the side effects horrendous for the 1st 2-3 weeks. I also found that if I was late taking them I started to feel dizzy & sick.

I suggest that you give it another week & if you're still experiencing really bad side effects that you go back to your GP. It's not uncommon for people to need to try more than one kind of anti-depressant before they find the one that suits them.

Lucylockett106 Mon 30-Jul-12 10:06:56

Thank you! The Nausea is easing but the sweats are ridiculous. I will see how I feel next week.. Thanks again x

3plus2 Thu 25-Oct-12 16:51:10

I've taken one I feel a bit funny and sicky too sad also read bad bad things about them I'm not so sure now

anticipation Fri 26-Oct-12 15:32:59

I've been on seroxat for about 10 years for pain attacks. Once I got past the first month, was fine, apart from when I ran out or took it late. Doc said it's not withdrawal symptoms but discontinuation effects. Am coming off because just found out ok pregnant, at least for dirt trimester.

anticipation Fri 26-Oct-12 15:33:27

That was meant to be for Panic attacks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now